# SDR 249132

- Difficulty date: March 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N158SD
- Make and model: Saab SF340A
- Aircraft serial: 158SD
- Aircraft time: 30,882 hours, 33,159 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AIRCREW REPORTED THAT THEY WERE RECEIVING THE GEAR INTRANSIT LIGHT AND THAT THE HYD PUMP WAS CONTINUING TO OPERATE.  ASKED AIRCREW TO CYCLE THE GEAR TO GET IT UP AND LOCK-- NO FIX.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER ISSUES.
